Toggle Main Menu Toggle Search

Open Access padlockePrints

The sizes at settlement in natural populations of the cyprids of Chthamalus montagui and C. stellatus

Lookup NU author(s): Dr Jane Delany


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Delany J; O'Riordan RM; Myers AA; McGrath D

Publication type: Article

Publication status: Published

Journal: Journal of the Marine Biological Association of the UK

Year: 1999

Volume: 79

Issue: 2

Pages: 365-366

ISSN (print): 0025-3154

ISSN (electronic): 1469-7769

Publisher: Cambridge University Press


DOI: 10.1017/S0025315498000423


Altmetrics provided by Altmetric


Find at Newcastle University icon    Link to this publication